Skip to Content

Does taking large doses of tylenol extra strength raise blood pressure?

Responses (2)

bipolar4life 17 Apr 2011

u have to be careful my FIL took a lot i mean alot of tylenol arthritis granted he iss older and such and things affect him hard we had to rush him into the ER. It did raise his blood pressure big time.plus i think my hubby told me so many dont know the number of people but they past away from taking too many percocets but the findings at the end of it said they past due to the tylenol in the percocets. hope this helped it is a little of a ramble but it is just what i found out.
lol always janymak

LaurieShay 17 Apr 2011

Hey rwyka,

Taking large doses of tylenol is very hard on the liver and kidneys. It is more likely to cause a hypotensive response if taken in large doses. Please do not take more than two 500mg tylenols at one time and no more than four times in 24 hour period.

Laurie

caringsonbj 17 Apr 2011

the least amount of the tylenol is best for you Laurie is right!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions